# SDR IPXA2019030139574

- Difficulty date: February 5, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 85,382 hours, 17,880 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74063
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C LT WING UPPER SKIN HAS CORROSION BETWEEN STA. XORS. 147 & XORS. 158 COMMON TO STR. 15. REPAIRED CORRODED LT WING UPPER SKIN BETWEEN STA. XORS. 147 & XORS. 158 COMMON TO STR. 15 IAW EA 011-5730-01-A7629 REV. I/R AND WO MD11-5730-71767-A. (MAJOR)
